RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 159, Number 2, Pages 266–268 (Mi dan30339)  

MATHEMATICS

On the probability of hitting a random point of a small neighbourhood of a moving manifold

E. F. Mishchenko

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (305 kB)

Bibliographic databases:
Presented: Л. С. Понтрягин
Received: 09.05.1964

Citation: E. F. Mishchenko, “On the probability of hitting a random point of a small neighbourhood of a moving manifold”, Dokl. Akad. Nauk SSSR, 159:2 (1964), 266–268

Citation in format AMSBIB
\Bibitem{Mis64}
\by E.~F.~Mishchenko
\paper On the probability of hitting a random point of a small neighbourhood of a moving manifold
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 159
\issue 2
\pages 266--268
\mathnet{http://mi.mathnet.ru/dan30339}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0170761}
\zmath{https://zbmath.org/?q=an:0134.34801}


Linking options:
  • http://mi.mathnet.ru/eng/dan30339
  • http://mi.mathnet.ru/eng/dan/v159/i2/p266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020